Symplectic manifolds and their Lagrangian submanifolds. (English) Zbl 0213.48203


53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
53B05 Linear and affine connections
Full Text: DOI


[1] Arnold, V. I., Characteristic class entering in quantization conditions, Functional Anal. Appl., 1, 1-13 (1967) · Zbl 0175.20303
[2] Arnold, V. I.; Avez, A., Problèmes ergodiques de la mécanique classique (1967), Gauthier-Villars: Gauthier-Villars Paris · Zbl 0149.21704
[3] Carathéodory, C., Variationsrechnung und Partielle Differentialgleichungen Erster Ordnung (1935), Teubner: Teubner Leipzig · JFM 61.0547.01
[4] Douady, A., Le problème des modules pour les sous-espaces analytiques compacts d’un espace analytique donné, Ann. Inst. Fourier (Grenoble), 16, 1-95 (1966) · Zbl 0146.31103
[5] Ebin, D.; Marsden, J., Groups of diffeomorphisms and the solution of the classical Euler equations for a perfect fluid, Bull. Amer. Math. Soc., 75, 962-967 (1969) · Zbl 0183.54502
[6] J. Eells and D. Elworthy; J. Eells and D. Elworthy · Zbl 0198.28804
[7] \( \textsc{F. Flaherty}X\); \( \textsc{F. Flaherty}X\)
[8] Gromov, M. L., Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR Ser. Mat., 33, 707-734 (1969), (in Russian) · Zbl 0197.20404
[9] Hermann, R., Differential Geometry and the Calculus of Variations (1968), Academic Press: Academic Press New York · Zbl 0219.49023
[10] Lang, S., Introduction to Differentiable Manifolds (1962), Interscience: Interscience New York · Zbl 0103.15101
[11] Mather, J., Stability of \(C^∞\) mappings: II. Infinitesimal stability implies stability, Ann. of Math., 89, 254-291 (1969) · Zbl 0177.26002
[12] Moser, J., On the volume elements on a manifold, Trans. Amer. Math. Soc., 120, 286-294 (1965) · Zbl 0141.19407
[13] Palais, R., Foundations of Global Non-Linear Analysis (1968), Benjamin: Benjamin New York · Zbl 0164.11102
[14] Palais, R., The Morse lemma for Banach spaces, Bull. Amer. Math. Soc., 75, 968-971 (1969) · Zbl 0191.21704
[15] Segal, I. E., Conjugacy to Unitary Groups Within the Infinite Dimensional Sympletic Group, (Technical report (1966), Argonne National Laboratory)
[16] Souriau, J.-M, Géométrie symplectique différentielle-applications, (Coll. Géom Diff.. Coll. Géom Diff., Strasbourg (1953), CNRS: CNRS Paris) · Zbl 0053.29604
[17] Steenrod, N., The Topology of Fibre Bundles (1951), Princeton Univ. Press: Princeton Univ. Press Princeton, N. J · Zbl 0054.07103
[18] Sternberg, S., Celestial Mechanics, Part II (1969), Benjamin: Benjamin New York · Zbl 0194.56702
[19] Weinstein, A., Lagrangian foliations of symplectic manifolds (preliminary report), Notices Amer. Math. Soc., 16, 772 (1969), abstract 667-55
[20] Weinstein, A., Symplectic structures on Banach manifolds, Bull. Amer. Math. Soc., 75, 1040-1041 (1969) · Zbl 0179.50104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.